# SDR DALA1019110662

- Difficulty date: June 28, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 606 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT STA 606 AND S-17L, COMPLIED WITH ER/A  NR484136-14 REV ORIGINAL AT SAA SAT ON NON ROUTINE 169561.
